# SDR AALA202210115014

- Difficulty date: October 9, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N868NN
- Make and model: Boeing 737
- Aircraft serial: 40763
- Aircraft time: 34,217 hours, 14,317 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR DIFFICULT TO CLOSE. MUST SLAM TO LOCK. CLEANED AND LUBED FLIGHT DECK DOOR LATCH OPERATIONS CHECKS OK PER AMM 52-51-00.
